VOL. 40 · NO. 3 | 2010
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 40 (3), (2010)
No abstract available
Articles
Driss Bennis, Najib Mahdoua, Khalid Ouarghi
Rocky Mountain J. Math. 40 (3), 749-759, (2010) DOI: 10.1216/RMJ-2010-40-3-749
KEYWORDS: (Strongly) Gorenstein projective, injective, and flat modules, quasi-Frobenius rings
No abstract available
Seung Jun Chang, Jae Gil Choi, David Skoug
Rocky Mountain J. Math. 40 (3), 761-788, (2010) DOI: 10.1216/RMJ-2010-40-3-761
KEYWORDS: Generalized Brownian motion process, generalized analytic Feynman integral, generalized analytic Fourier-Feynman transform, convolution product, first variation, 60J65, 28C20
No abstract available
K.S. Chang, B.S. Kim, T.S. Song, I. Yoo
Rocky Mountain J. Math. 40 (3), 789-812, (2010) DOI: 10.1216/RMJ-2010-40-3-789
KEYWORDS: Wiener space, ‎Feynman integral‎, Fourier-Feynman first variation, Banach algebra ${\cal S}_B''$ transform, convolution, 28C20
No abstract available
Seul Hee Choi, Ki-Bong Nam
Rocky Mountain J. Math. 40 (3), 813-824, (2010) DOI: 10.1216/RMJ-2010-40-3-813
KEYWORDS: simple, Witt algebra, graded Lie algebra, order, grade stable, self-centralizing, auto-invariant, ad-diagonal, 17B40, 17B56
No abstract available
Mehdi Dehghan, Masoud Hajarian
Rocky Mountain J. Math. 40 (3), 825-848, (2010) DOI: 10.1216/RMJ-2010-40-3-825
KEYWORDS: Reflexive matrix, anti-reflexive matrix, conditional inverse, reflexive inverse, generalized reflection matrix, Kronecker matrix product, matrix equations, 15A06, ‎15A24‎, 65F15, 65F20
No abstract available
U. Elias, H. Gingold
Rocky Mountain J. Math. 40 (3), 849-872, (2010) DOI: 10.1216/RMJ-2010-40-3-849
No abstract available
Justyna Fura, Anna Goł ȩbiewska, Haibo Ruan
Rocky Mountain J. Math. 40 (3), 873-911, (2010) DOI: 10.1216/RMJ-2010-40-3-873
No abstract available
Sabir Hussain, J. Pečarić
Rocky Mountain J. Math. 40 (3), 913-928, (2010) DOI: 10.1216/RMJ-2010-40-3-913
KEYWORDS: Inequalities‎, weights‎, Hardy's inequality, Pólya-Knopp's inequality, Log-convexity, 26D15, 26D10
No abstract available
Kei Ji Izuchi, Kou Hei Izuchi
Rocky Mountain J. Math. 40 (3), 929-942, (2010) DOI: 10.1216/RMJ-2010-40-3-929
KEYWORDS: Backward shift invariant subspace, invariant subspace, Hardy space, cross commutator, 47A15, 32A35‎, 47B35
No abstract available
Yinghua Jin, Q-Heung Choi, Kyeongpyo Choi
Rocky Mountain J. Math. 40 (3), 943-955, (2010) DOI: 10.1216/RMJ-2010-40-3-943
KEYWORDS: elliptic system, critical point, linking theorem, 35B50, 35J65
No abstract available
V.N. Konovalov, K.A. Kopotun, V.E. Maiorov
Rocky Mountain J. Math. 40 (3), 957-976, (2010) DOI: 10.1216/RMJ-2010-40-3-957
No abstract available
Bin Lu, Jianyuan K. Zhong
Rocky Mountain J. Math. 40 (3), 977-993, (2010) DOI: 10.1216/RMJ-2010-40-3-977
KEYWORDS: Kauffman skein modules, relative skein modules, Kauffman polynomials, rational knots
No abstract available
Florian Luca, Alain Togbé
Rocky Mountain J. Math. 40 (3), 995-1008, (2010) DOI: 10.1216/RMJ-2010-40-3-995
KEYWORDS: 54B20, 54F15
No abstract available
Beniamino Cappelletti Montano
Rocky Mountain J. Math. 40 (3), 1009-1037, (2010) DOI: 10.1216/RMJ-2010-40-3-1009
KEYWORDS: Tanaka-Webster connection, Legendrian foliations, biLegendrian connection, contact metric structure, Sasakian manifold, 53B05, 53C12, 53C15
No abstract available
Parviz Sahandi
Rocky Mountain J. Math. 40 (3), 1039-1049, (2010) DOI: 10.1216/RMJ-2010-40-3-1039
KEYWORDS: star operation, semistar operation, minimal prime ideal, 13A15, 13G05
No abstract available
Hirofumi Tsumura
Rocky Mountain J. Math. 40 (3), 1051-1060, (2010) DOI: 10.1216/RMJ-2010-40-3-1051
No abstract available
X.M. Zhang, Y.M. Chu
Rocky Mountain J. Math. 40 (3), 1061-1068, (2010) DOI: 10.1216/RMJ-2010-40-3-1061
KEYWORDS: convex function, Schur-convex function, arithmetic mean, positive semi-definite matrix, 26D15
No abstract available
Back to Top